# SDR UPS 803948

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561386176
- Condition: Cracked
- Location: Fs 76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-MAINT, FOUND FRAME HAS A 2 INCH CRACK AT FS 76, BETWEEN LONGERON 21R TO 24R.  REPLACED PER SRM 51-1-21.
